I posted about a week ago. Just a follow up to my post if you remember it. Within 30 hours I took the ECP which it said was 98% effective. But now it has been one week later and i am bleeding lightly and then somewhat heavier so it is irregular. Now i found that this was common with taking the ECP. But i also think that i may have a UTI. Because i have all of the side effects of one and it sometimes hurts when i urinate. But after i drink water it doesnt hurt.....so this is a common UTI. So what do you think do you have any insight.
Posts: 4 | Registered: May 2003
| IP: Logged |
I think you should visit your local GP, GYN or clinician about the possible UTI, because it does indeed sound like you may have one brewing, and you'll need treatment.
Urinary symptoms are not common side effects of the MAP, so it's likely totally unrelated. But do get in there and get checked out: there's no need to be in pain when you don't have to be, and you don't want to let infections go untreated as they can spread.
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.